Posted by Racer on October 28, 2007, at 13:09:51
In reply to At a loss - need something..., posted by SheilaC on October 28, 2007, at 11:00:19
You haven't been on desipramine very long, and it's quite possible the sleep disturbances will pass. Even if they don't pass, there are other options to improve sleep. If you don't give desipramine a chance to work, you'll never know if it would have helped you or not. I know it's a pain in the patootie to wait for a medication to show its stuff, but considering your history with medications, it's probably worth sticking it out. You might talk to your doctor about the sleep issues, and get something to help you through.
What time of day are you taking it? If you take it at night, it might be worth trying it in the morning.
Washout is likely to be two weeks, but your doctor will know better than anyone here.
As for going back to EMSAM, if it wasn't working for you, why? There are other options, besides SSRIs, EMSAM, and TCAs. I know you've tried a lot of them, but there are still options out there you probably haven't tried yet. You mention Lamictal as a mood stabilizer, but not which others you've tried. How long did you give EMSAM to work? It seems as though it wasn't that long ago you were still taking it, did you give it a good enough washout period before starting desipramine?
I don't know what other questions to ask, so I'll shut up now.